# SDR ASAA2023072444214

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,993 hours, 12,179 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMANCE DATA WILL NOT FULLY LOAD. GROUNDED - YES. ACCOMPLISHED FIM 22-11 TASK 831. NO FAULTS FOUND ON ADIRU, FMC OR FQIS. RELOADED SOFTWARE ON LH FMC. OPS, ND, OPC, ADDB, LDDB AND NAV DATA. REF AMM 34-61-00. J. ROBERTS 38885.FOUND LDDB, OPC SOFTWARE DEFAULTS INSTALLED. RELOADED ADDB, OPS, NAV, OPC AND LDDB VERSIONS CORRECT. CONFIGURED FMCS PERFORMANCE FACTORS I/A/W AMM 34-61-00. SYS REQS TEST WITH FLIGHT PLAN. A. ROSEN 40129.LEFT AND RIGHT FMS OPS CHECK GOOD I/A/W AMM 34-61-00. C. YAGER 61612.
